Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013, Article ID 109754, 7 pages
http://dx.doi.org/10.1155/2013/109754
Research Article

The Ulam Type Stability of a Generalized Additive Mapping and Concrete Examples

1Department of Information Sciences, Toho University, Funabashi, Chiba 274-8501, Japan
2Yamagata University, Yonezawa, Yamagata 273-0866, Japan
3Toho University, Funabashi, Chiba 274-8501, Japan
4Toho University, Yamagata University, Funabashi, Chiba 273-0866, Japan

Received 27 December 2012; Accepted 21 February 2013

Academic Editor: Irena Lasiecka

Copyright © 2013 Hiroyoshi Oda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, vol. 8 of Interscience Tracts in Pure and Applied Mathematics,, Interscience Publishers, New York, NY, USA, 1960. View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Aczél, Lectures on Functional Equations and Their Applications, vol. 19 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1966. View at Zentralblatt MATH · View at MathSciNet
  6. S.-E. Takahasi, T. Miura, and H. Takagi, “On a Hyers-Ulam-Aoki-Rassias type stability and a fixed point theorem,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 3, pp. 423–439, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. -E. Takahasi, T. Miura, H. Takagi, and K. Tanahashi, “Ulam type stability problems for alternative homomorphisms”.
  8. M. Todoroki, K. Kumahara, T. Miura, and S.-E. Takahasi, “Stability problems for generalized additive mappings and Euler-Lagrange type mappings,” The Australian Journal of Mathematical Analysis and Applications, vol. 9, no. 1, article 19, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet